# SDR FDEA200811134873

- Difficulty date: November 13, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 32,527 hours, 15,509 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: A55371291208
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER ATTACH FITTING AT RIB 12 HAS CORROSION.  REMOVED CORROSION PER SRM 51-74-10.  APPLIED ALODINE TO THE REWORKED AREA PER SRM 51-21-10.  FREE OF CRACK AT THE REWORKED AREA.  REMAINING THICKNESS IS 0.481 INCH, IT IS WITHIN LIMIT PER SRM 55-30-00/101 CONFIG 1.  RESTORED FINISH AND CIC THE REWORKED AREA PER SRM 51-75-10 AND SRM51-23-20.
